Inverse Problems in Graph Theory: Nets

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)69-83
Number of pages15
JournalCommunications in Mathematics and Statistics
Volume7
Issue number1
DOIs
Publication statusPublished - 5 Mar 2019

Fingerprint

Graph theory
Inverse problems
Inverse Problem
Intersection
Distance-regular Graph
Graph in graph theory
Geometric Graphs
Infinite series
Regular Graph
Automorphisms

Keywords

  • Distance-regular graph
  • Pseudo-geometric graph
  • Strong regular graph

ASJC Scopus subject areas

  • Statistics and Probability
  • Computational Mathematics
  • Applied Mathematics

WoS ResearchAreas Categories

  • Mathematics

Cite this

@article{a3b7d200d9bb44239c044a64aa3c4b17,
title = "Inverse Problems in Graph Theory: Nets",
keywords = "Distance-regular graph, Pseudo-geometric graph, Strong regular graph",
author = "Makhnev, {A. A.} and Golubyatnikov, {M. P.} and Wenbin Guo",
year = "2019",
month = "3",
day = "5",
doi = "10.1007/s40304-018-0159-4",
language = "English",
volume = "7",
pages = "69--83",
journal = "Communications in Mathematics and Statistics",
issn = "2194-6701",
publisher = "Springer",
number = "1",

}

Inverse Problems in Graph Theory: Nets. / Makhnev, A. A.; Golubyatnikov, M. P.; Guo, Wenbin.

In: Communications in Mathematics and Statistics, Vol. 7, No. 1, 05.03.2019, p. 69-83.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - Inverse Problems in Graph Theory: Nets

AU - Makhnev, A. A.

AU - Golubyatnikov, M. P.

AU - Guo, Wenbin

PY - 2019/3/5

Y1 - 2019/3/5

KW - Distance-regular graph

KW - Pseudo-geometric graph

KW - Strong regular graph

UR - http://www.scopus.com/inward/record.url?scp=85062277279&partnerID=8YFLogxK

UR - https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=tsmetrics&SrcApp=tsm_test&DestApp=WOS_CPL&DestLinkType=FullRecord&KeyUT=000460601100005

U2 - 10.1007/s40304-018-0159-4

DO - 10.1007/s40304-018-0159-4

M3 - Article

VL - 7

SP - 69

EP - 83

JO - Communications in Mathematics and Statistics

JF - Communications in Mathematics and Statistics

SN - 2194-6701

IS - 1

ER -